# SDR MYWA20130703001

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON P/T FOUND LEFT OVERWINE EMERGENCY EXIT LIGHTS TURNING OFF AFTER 20 SECONDS SWITCH ON. TROUBLESHOT AND FOUND BAD BATTERY PACK AT POWER SUPPLY STA 565 LT SIDE.  R & R BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED NORMAL.
